# SDR FDEA201603020781

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB2888502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SLAT TRACK NR 12, OTBD LOWER AFT CORNER FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIG 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
